Vol. 14, No. 1 (2003)

U-Hang Ki and Hyunjung Song: Jacobi operators on a semi-invariant submanifold of codimension 3 in a complex projective space, 1-

S.D. Jung, T.H. Kang, B.H. Kim, H.K. Pak, and J.S. Pak: Harmonic foliations on a complete Riemannian manifold, 17-

Shinji Yamashita: Extremals for families of plane quasiconformal mappings, 31-

Tomonari Suzuki: Convergence theorems to common fixed points for \linebreak\indent\indent infinite families of nonexpansive mappings in strictly convex Banach spaces, 43-

Ma. Cristina Duyaguit and Kei Miura: On the number of Galois points for plane curves of prime degree, 55-

Hideo Takemoto, Atsushi Uchiyama, and Laszlo Zsido: The σ -convexity of all bounded convex sets in Rn and Cn, 61-

Kiyotaka Ii: On extension of representations of so(n+1,1) to representations of so(n+1,2), 65-

Setsuo Nagai: Einstein H-umbilical submanifolds with parallel mean curvatures in complex space forms, 77-